MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; HEAD REMOVAL TOOL

GLOBUS MEDICAL, INC. CREO; HEAD REMOVAL TOOL
Model Number 6134.1005
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported by a representative in (b)(6) that the instrument broke, and the broken piece remains in the patient.A revision surgery is planned.
 
Additional Manufacturer Narrative
The fractured tip of the device was not available as it remains in the patient.Inspection of the device shows a small section of the distal tip to have fractured.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported by a representative in japan that the instrument broke, and the broken piece remains in the patient.A revision surgery is planned.

Brand Name
CREO
Common Device Name
HEAD REMOVAL TOOL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11765457
Report Number3004142400-2021-00083
Device Sequence Number14383854
Product Code LXH
UDI-Device Identifier00889095178388
UDI-Public00889095178388
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.1005
Device Lot NumberHAX022DE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR